# SDR VNAA2019071711101

- Difficulty date: July 17, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N593NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15405
- Aircraft time: 7,783 hours, 7,224 cycles
- System (JASC): 3810 · Potable Water System
- Part: Pan
- Condition: Contaminated
- Location: Potable Water
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED STRONG ODOR IN FLT DECK/VOMMIT/DEAD ANIMAL. MX LOOKED AT THE AIRCRAFT AND DETERMINED IT WASNÏ¿½T A MX ISSUE. AIR CREW REFUSES THE AIRCRAFT. CONTACTED PEST CONTROL. THEY ARE SENDING OUT A TECH TO INSPECT FOR DEAD ANIMALS. UPON INSPECTION FOUND ODOROUS GUNK BUILD UP IN FWD POTABLE WATER TANK LINES DUMP PAN UNDER GALLEY. REMOVED ODOROUS GUNK AND CLEANED AREA IAW SRM 51-26-00-001-001-A01. NO FURTHER SMELL NOTED.
